# SDR C2XA01CL144

- Difficulty date: May 17, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Engine: Pwa PW121
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210161C
- Part serial: 2246459
- Condition: Leaking
- Location: Rt Engine
- Part time: 20,173 hours, 22,746 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3054  THE CREW REPORTED THE NR 2 ACW GENERATOR FAULTED ON THE GROUND RESULTING IN LOSS OF GREEN HYDRAULIC SYSTEM.  NO BRAKES.  MAINTENANCE REPLACED THE NR 2 ENGINE OVERSPEED GOVERNOR.  THE OPERATIONAL CHECKS WERE GOOD.
